# SDR AUS20020251

- Difficulty date: February 6, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo/Baggage Do
- Part time: 58,266 cycles
- Component: Cargo/Baggage Do
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CARGO DOOR STRUCTURE LAP JOINT CORRODED AT STN 620.CORROSION IS LOCATED AT ZONE 2-48, STN 620 TO STN 623, STRINGER 9LH TO STRINGER 11.
